# SDR AALA2018060619015

- Difficulty date: May 31, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 77,760 hours, 9,853 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Diaphragm
- Condition: Defective
- Location: Seat 28k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM IS NOT ENGAGED ON SLIDE HORNS AT SEAT 28K.  THE DIAPHRAGM HAS BEEN ENGAGED ON SLIDE HORNS IAW CMM 25-29-63. OPS CHECKED OK. GOOD FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
